Articles | Volume 24, issue 6
https://doi.org/10.5194/hess-24-3229-2020
https://doi.org/10.5194/hess-24-3229-2020
Research article
 | 
22 Jun 2020
Research article |  | 22 Jun 2020

Assessment of the geomorphic effectiveness of controlled floods in a braided river using a reduced-complexity numerical model

Luca Ziliani, Nicola Surian, Gianluca Botter, and Luca Mao

Viewed

Total article views: 2,977 (including HTML, PDF, and XML)
HTML PDF XML Total Supplement BibTeX EndNote
1,870 1,045 62 2,977 307 50 56
  • HTML: 1,870
  • PDF: 1,045
  • XML: 62
  • Total: 2,977
  • Supplement: 307
  • BibTeX: 50
  • EndNote: 56
Views and downloads (calculated since 30 Sep 2019)
Cumulative views and downloads (calculated since 30 Sep 2019)

Viewed (geographical distribution)

Total article views: 2,977 (including HTML, PDF, and XML) Thereof 2,543 with geography defined and 434 with unknown origin.
Country # Views %
  • 1
1
 
 
 
 

Cited

Latest update: 23 May 2024
Download
Short summary
Although geomorphic recovery is a key issue in many rivers worldwide, controlled floods have been rarely designed using geomorphological criteria. An integrated approach is used to assess the effects of different controlled-flood scenarios in a strongly regulated river. None of the controlled-flood strategies provide significant morphological benefits. Nevertheless, this study represents a significant contribution for the management and restoration of highly disturbed rivers.